# SDR FDEA201612314582

- Difficulty date: December 31, 2016
- Submitted: January 4, 2017
- Operation: Air carrier
- Aircraft: N811FD
- Make and model: Airbus A310-324
- Aircraft serial: 457
- Aircraft time: 52,629 hours, 16,412 cycles
- System (JASC): 5270 · Door Warning System
- Part: Relay
- Part number: E0067Z01W00A
- Condition: Failed
- Location: Slide Warning
- Stage of operation: UK
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

R1 SLIDE INDICATION FLASHES CONTINUOUSLY WHEN SLIDE  IS ARMED ON RIGHT ECAM.  RELEASED FOR SERVICE PER MEL 52-30-04.  REMOVED AND REPLACED RELAYS 9ES AND 10ES REF ESPM 20-46-50.  PERFORMED ADJUSTMENT TEST OF ESCAPE SLIDE WARNING REF MM 52-73-00-05. OPS CK OK ON GROUND. OK FOR SERVICE.
